Claritin Allergy Relief 24 Hour Non-Drowsy Loratadine Antihistamine Allergy Medicine Tablets, 30 Count

★★★★★ 4.1 150 Bewertungen

€7.13
Preis bei Onlinekauf
Kostenloser Versand 30 Tage kostenlose Rückgabe

Verkauft und versendet von agenciacoranto.com.ar
Wir bemühen uns, Ihnen genaue Produktinformationen anzuzeigen. Hersteller, Lieferanten und andere stellen die hier gezeigten Angaben bereit.
€7.13
Preis bei Onlinekauf
Kostenloser Versand 30 Tage kostenlose Rückgabe

Wie möchten Sie Ihren Artikel erhalten?
Die ersten 30 Tage sind kostenlos! Wählen Sie den Tarif an der Kasse.
Versand
Ankunft 03.10.
Kostenlos
Abholung
In der Nähe prüfen
Lieferung
Nicht verfügbar

Verkauft und versendet von agenciacoranto.com.ar
30 Tage kostenlose Rückgabe Details

Produktdetails

Artikelnummer 238415556 Erscheinungsdatum 2026/07/11 Listenpreis €7.13 Modellnummer 238415556
Kategorie

<p>Claritin tablets provide powerful, 24-hour, non-drowsy relief of your worst indoor and outdoor allergy symptoms, including sneezing, runny nose, itchy/watery eyes and itchy throat/nose. Claritin provides relief of symptoms that can be triggered by over 200 different allergens. Claritin is an antihistamine, so it hinders the cascade triggered by allergens. For adults and children ages 6+. One tablet contains 10 mg of loratadine.</p>

  • Claritin 24 Hour Non-Drowsy Allergy Relief Tablets,10 mg, 30 Ct:
  • Powerful, 24-hour, non-drowsy indoor and outdoor allergy relief
  • #1 doctor recommended non-drowsy oral allergy brand.*
  • Provides relief of symptoms triggered by over 200 different allergens from pets, pollen, dust and mold. Claritin is an antihistamine so it hinders the cascade triggered by allergens
  • Relief of your worst allergy symptoms including sneezing, runny nose, itchy/watery eyes and itchy throat/nose
  • Contains 10 mg of loratadine per tablet
  • For adults and children ages 6+
Active ingredient name Loratadine 10 mg
Dosage 1 Tablet Daily
Form Tablets
Health concern Allergy
Medicine strength 24 hour
Treatment effective time 24 h
Active ingredients Loratadine 10 mg (Antihistamine)
Over-the-counter medicine type Allergy Medicine
Symptoms Allergy Symptoms, Runny Nose, Sneezing, Itchy Throat, Itchy, Watery Eyes
Instructions Adults and children 6 years and over: take 1 tablet daily. Do not take more than 1 tablet in 24 hours. Children under 6 years: ask a doctor. Consumers with liver or kidney disease: ask a doctor.
Stop use indications DO NOT USE if you have ever had an allergic reaction to this product or any of its ingredients. ASK A DOCTOR BEFORE USE IF YOU HAVE liver or kidney disease. Your doctor should determine if you need a different dose. WHEN USING THIS PRODUCT do not take more than directed. Taking more than directed may cause drowsiness. STOP USE AND ASK A DOCTOR IF an allergic reaction to this product occurs. Seek medical help right away. IF PREGNANT OR BREAST-FEEDING, ask a health professional before use. KEEP OUT OF REACH OF CHILDREN. In case of overdose, get medical help or contact a Poison Control Center right away.
Brand Claritin
Age group Child
Count per pack 30
Inactive ingredients Corn Starch, Lactose Monohydrate, Magnesium Stearate

Korrektur der Produktinformationen

Wenn Sie Unvollständigkeiten oder Fehler in den Produktinformationen auf dieser Seite bemerken, nutzen Sie bitte das Korrekturformular unten.

Korrekturanfrage

Kundenbewertungen

4.1 von 5
★★★★★
150 Bewertungen | 62 Rezensionen
So wird die Artikelbewertung berechnet
Alle Bewertungen anzeigen
5 Sterne
77% (116)
4 Sterne
7% (11)
3 Sterne
4% (6)
2 Sterne
2% (3)
1 Stern
10% (15)
Sortieren nach

Für dieses Produkt liegen derzeit keine schriftlichen Bewertungen vor.